# SDR AU960868

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr XP503
- Engine: Rotax ROTAX503
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Failed
- Location: Lg Wheel/Brake S
- Stage of operation: LD
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH WHEEL FAILED DUE TO INSUFFICIENT WELD - PERSONNEL/MAINTENANCE ERROR - THIS DEFECT WAS RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY
